# SDR DALA1204183118

- Difficulty date: January 21, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Part number: D5348015900300
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT BLANKING PLATE CORRODED (PANEL RACK).  REPLACED R2 DOOR AFT BLANKING PLATE IAW A319  SRM 51-72-00.
